Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Headaches, vomiting sensation, under weight, seems anemic. What is wrong? Anorexia?

hi my gf is very thin, not anorexic. She seems to be anaemic although this was suggested by a paramedic and not a doctor. She often feels like throwing up and has alot of headaches . She rarely has an appetite to eat and majority of the time i have to force her. She usually has these symtoms for about 4 days and she may be fine for between 3 days-14 days but the symtoms start again. what could possibly be wrong?
Asked On : Sun, 6 Jan 2013
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Anemia can be confirmed only with a blood test (for hemoglobin levels). There can be a variety of causes for poor weight gain and loss of appetite:
- Systemic diseases like diabetes
- Malabsorption disorders - causing inadequate absorption of food from the intestines
- Hormonal disorders like thyroid disorders
- Psychiatric problems like anxiety, stress, anorexia, etc.

Since your girlfriend is having recurrent symptoms and has been suspected to have anemia, I would suggest that you take her to a doctor for a detailed evaluation, in order to establish the cause of her problems.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 22 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

Your girlfriend may be suffering from one of many disorders. It is common to have the symptoms of anemia, feeling like throwing up, headaches, poor appetite, along with many other symptoms in various conditions; anorexia being one of them. More commonly it can happen in depression. I suggest that you consult a qualified health professional, preferably a psychiatrist.

Take care and have a good day.
Answered: Tue, 22 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor